Video Experimental Relacionado
Updated: Jan 7, 2026

Minimally Invasive Isolated Limb Perfusion (MI-ILP) for Locally Advanced Melanomas and Sarcomas of the Extremity
Published on: January 31, 2025
M Carditis Fulminante Inducida por Inhibidores de Puntos de Control Inmunitarios y Bloqueo Cardíaco Completo en
Bakr Alhayek1, Xiaowei Malone1, Muhammad Affan Rashid1
1Internal Medicine, AdventHealth Tampa, Tampa, USA.
Abstract:
Immune checkpoint inhibitor-associated myocarditis is an uncommon, yet serious, complication. We describe a 75‑year‑old man with stage IIIB NRAS‑mutant melanoma who received neoadjuvant ipilimumab, nivolumab, and relatlimab. Within days, he developed fever, diffuse rash, and myalgias; laboratory evaluation revealed a creatine kinase of 1,875 U/L and a high‑sensitivity troponin I level of approximately 2,700 ng/L. A 12‑lead electrocardiogram showed new right bundle branch block and anterior T‑wave inversions, prompting suspicion of immune‑mediated myocarditis. He was treated with pulse‑dose methylprednisolone and mycophenolate; however, troponin levels continued to rise (>12,000 ng/L), and conduction disease progressed to complete atrioventricular block requiring emergent transvenous pacing. Despite the continuation of high‑dose corticosteroids and the addition of abatacept for presumed steroid‑refractory disease, he developed a sustained monomorphic wide‑complex tachycardia approximately four days after transfer and died despite cardioversion. This case underscores the malignant arrhythmic phenotype of fulminant immune‑checkpoint myocarditis and highlights the need for rapid recognition, immediate initiation of high‑dose immunosuppression, and early escalation to second‑line therapies when electrical instability persists.
Videos de Conceptos Relacionados
Myocarditis I: Introduction
Myocarditis III: Medical Management
Myocarditis II: Clinical Features and Diagnostic Tests

